# SDR UHLA201509200723

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 28,697 hours, 17,710 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL EICAS MESSAGE IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CLEARED SLAT/FLAP INHIBITS ON ACE 1 AND 2 IAW FIM 27-51-00-810-805, NO DEFECTS NOTED.  PERFORMED SLAT/FLAP OPS CHECK IAW AMM 27-50-00-05, OPS CHECK GOOD.
